zbMATH — the first resource for mathematics

A selection lemma for sequences of measurable sets, and lower semicontinuity of multiple integrals. (English) Zbl 0404.28004

28A20 Measurable and nonmeasurable functions, sequences of measurable functions, modes of convergence
46E30 Spaces of measurable functions (\(L^p\)-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)
49J99 Existence theories in calculus of variations and optimal control
46G05 Derivatives of functions in infinite-dimensional spaces
Full Text: DOI EuDML
[1] BACHMAN-NARICI: Functional Analysis. Academic Press, New York 1966
[2] BERKOVITZ, L.D.: Lower Semicontinuity of Integral Functionals. Transaction of the American Mathematical Society, 192 (1974), pp. 51-57 · Zbl 0294.49001
[3] CESARI, L.: A Necessary and Sufficient Condition for Lower Semicontinuity. BAMS, 80 (1974), pp. 467-472 · Zbl 0287.49003
[4] CESARI, L.: Lower Semicontinuity and Lower Closure Theorems. Annali di Math. 98 (1974), pp. 381-397 · Zbl 0281.49006
[5] FEDERER, H.: Geometric Measure Theory. Springer Berlin-Heidelberg-New York 1969 · Zbl 0176.00801
[6] HALMOS, P.R.: Measure Theory. Springer, Berlin-Heidelberg-New York 1966
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.